Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 20, NWS Lincoln, IL

May 7, 2024Lawrence County, Illinois

NWS Lincoln, IL issued this tornado warning at May 7, 2024, 9:20 PM CDT for Lawrence County, Illinois. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 9:20 PM CDT (02:20 UTC)
Expired
May 7, 2024, 9:45 PM CDT
In force
25 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:33 PM CDTTSTM WND GST 59Lawrenceville Airport, ILASOS station KLWV Lawrenceville AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:28 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1846 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

463 
WFUS53 KILX 080220
TORILX
ILC101-080245-
/O.NEW.KILX.TO.W.0020.240508T0220Z-240508T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
920 PM CDT Tue May 7 2024

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northeastern Lawrence County in southeastern Illinois...

* Until 945 PM CDT.

* At 920 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Lawrenceville, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lawrenceville Vincennes Airport around 925 PM CDT.
  Russellville around 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3873 8751 3869 8752 3868 8753 3869 8777
      3879 8777 3885 8753 3882 8753 3879 8750
      3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0220Z 258DEG 26KT 3875 8769 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Deubelbeiss
2 follow-up statements
582 
WWUS53 KILX 080229
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
929 PM CDT Tue May 7 2024

ILC101-080245-
/O.CON.KILX.TO.W.0020.000000T0000Z-240508T0245Z/
Lawrence-
929 PM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN LAWRENCE COUNTY...

At 929 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lawrenceville Vincennes Airport, or near
Lawrenceville, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Russellville around 935 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3873 8751 3869 8752 3868 8753 3873 8768
      3877 8768 3885 8753 3882 8753 3879 8750
      3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0229Z 262DEG 27KT 3876 8760 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Deubelbeiss
944 
WWUS53 KILX 080244
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
944 PM CDT Tue May 7 2024

ILC101-080254-
/O.EXP.KILX.TO.W.0020.000000T0000Z-240508T0245Z/
Lawrence-
944 PM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE COUNTY WILL EXPIRE
AT 945 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Illinois.

&&

LAT...LON 3873 8751 3869 8752 3868 8753 3873 8768
      3877 8768 3885 8753 3882 8753 3879 8750
      3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0244Z 258DEG 26KT 3878 8749 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 7, 6:11 PM CDT, 3 hours 9 minutes earlier. Its key messages:

  • Scattered strong thunderstorms have redevelop east of I-55 this afternoon, with some possibly becoming severe with hail and tornadoes possible.
  • Wednesday afternoon severe event continues to show the highest probability for damaging winds, large hail, and tornadoes focusing along and south of the I-70 corridor. However, the threat of large hail, damaging winds, and tornadoes is also possible between I-70 and I-72/Danville, with the probability is lower.
Area forecast discussion, May 7, 6:11 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
611 PM CDT Tue May 7 2024

.KEY MESSAGES...

- Scattered strong thunderstorms have redevelop east of I-55 this
  afternoon, with some possibly becoming severe with hail and
  tornadoes possible.

- Wednesday afternoon severe event continues to show the highest
  probability for damaging winds, large hail, and tornadoes
  focusing along and south of the I-70 corridor. However, the
  threat of large hail, damaging winds, and tornadoes is also
  possible between I-70 and I-72/Danville, with the probability is
  lower.

&&

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 312 PM CDT Tue May 7 2024

Convection will be ongoing across eastern parts of the CWA by 4
pm. Some of the storms could be severe and the tornado watch has
already been issued for areas east of I-55, including Mclean Co.
Additional counties will likely be cleared before the main
issuance of the forecast....by 4 pm. The boundary associated with
these storms will quickly move east late this afternoon and by 7
pm most of the area will likely be out of any convection threat.
Our far southeast counties will continue for a couple of hours in
the early evening, then dry weather is expected through the night
and early tomorrow morning. Another round of strong to severe
convection is expected tomorrow afternoon into tomorrow evening as
mid level troughing and southwest flow continues. Our CWA will
remain on the northern edges of the threat area but large hail,
damaging winds, and tornadoes will also be possible south of I-70.
A smaller threat for severe weather also expected to the north of
I-70 and south of I-72/Danville. After the precip tonight, lighter
winds and clear skies will lead to some fog development. Patchy
fog is possible across eastern IL, with areas of fog along and
south of I-70.

Temps will remain on the warmer side tonight and tomorrow but
become slightly cooler tomorrow night.

Auten

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 312 PM CDT Tue May 7 2024

As the low pressure pulls away, an inverted trough will rotate
through northern IL with showers across northern parts of the CWA.
The mid level trough will also move through Thur night, but
showers will have waned at that point. The CWA will remain in
northwest type flow the remainder of the long term period...Friday
through Tuesday. A few weak disturbances will move through the
area during this period with only small chances of precip
expected. Temps through the period will start off cooler with
highs in the 60s Thur through Sunday. Warmer temps in the 70s will
return for Mon and Tue.

Auten

&&

.AVIATION...  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 611 PM CDT Tue May 7 2024

The chance for showers and storms for the rest of this evening
continues to diminish, but the best chance for a stray storm will
be near PIA over the next couple hours. Otherwise expect
diminishing winds and VFR conditions the rest of the evening and
overnight. Winds will set up out of the S/SSE Wednesday morning
with some gusts to around 20 kt developing during the afternoon.
Another round of showers and storms is expected across portions of
central and southern Illinois Wednesday afternoon with the best
chance for storms on station at SPI/DEC.

Deubelbeiss

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 7, 2:57 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
257 PM CDT Tue May 7 2024

ILZ027>031-036-037-040>042-047>051-081100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Logan-Cass-Menard-Scott-Morgan-Sangamon-
257 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms will be east of I-55 this
afternoon where there is a slight chance of severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another chance for severe weather will occur Wednesday afternoon and
early evening, with damaging winds, large hail, and an isolated
tornado possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ038-043>046-052>057-061-081100-
McLean-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-
257 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms will occur this afternoon, some of which
could become severe with damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another chance for severe weather will occur Wednesday afternoon and
into mid Wednesday evening, with damaging winds, large hail, and
tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from highway 51 east through
6 pm.

Expected storm motion is toward the northeast around 45 to 50 mph.

ILZ062-063-066>068-071>073-081100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
257 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected through sunset, some of which
could become severe with damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A better chance for organized severe weather will occur Wednesday
afternoon and into mid Wednesday evening, with damaging winds, large
hail, and tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through 8 pm.

Expected storm motion is toward the northeast around 45 to 50 mph.

07

In the hours before

Local storm report, May 7, 5:08 PM CDT, 4 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
508 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Tstm Wnd Dmg     1 S Gridley             40.73N 88.88W
05/07/2024                   McLean             IL   Mesonet

            Roof blown off a farm shop on south edge of
            Gridley.

&&
Local storm report, May 7, 6:13 PM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
613 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     Tstm Wnd Gst     1 SW Mackinaw           40.53N 89.38W
05/07/2024  M62 MPH          Tazewell           IL   Trained Spotter

            Corrects the time for the previous tstm wnd
            gst report from 1 SW Mackinaw. A measured 62
            mph wind gust was reported by a trained
            spotter at Route 9 and Hoffman in Mackinaw.

0518 AM     Tstm Wnd Gst     Farmington              40.70N 90.01W
05/07/2024  E60 MPH          Fulton             IL   Emergency Mngr

0400 PM     Rain             1 WNW Bluff Springs     40.00N 90.37W
05/07/2024  M1.21 Inch       Cass               IL   Mesonet

            Mesonet station FW8184 Beardstown.

0355 PM     Rain             3 WNW Towanda           40.58N 88.95W
05/07/2024  M1.03 Inch       McLean             IL   Mesonet

            Mesonet station FW2710 Towanda.

0517 AM     Hail             Farmington              40.70N 90.01W
05/07/2024  M0.75 Inch       Fulton             IL   Emergency Mngr

0551 AM     Tstm Wnd Dmg     Elmira                  41.18N 89.83W
05/07/2024                   Stark              IL   Public

            Large tree across state route 93. Photo
            provided by a social media comment.

0645 AM     Tstm Wnd Dmg     2 S Bloomington         40.45N 88.99W
05/07/2024                   McLean             IL   Public

            Time radar estimated. Tree limb down across
            roof of a home. Picture from social media
            near the crossroads of S Main St and
            Hamilton Rd.

0654 AM     Tstm Wnd Dmg     1 NNW Effingham County  39.09N 88.55W
05/07/2024                   Effingham          IL   Fire Dept/Rescue

            Multiple mobile homes with roof damage,
            windows broken, ac unit flipped, and large
            branches down. Photos provided by Effingham
            Fire Deputy Chief.

0654 AM     Tstm Wnd Dmg     2 NNW Effingham County  39.09N 88.55W
05/07/2024                   Effingham          IL   Fire Dept/Rescue

            Rooftop AC units blown off the Puerta
            Vallerta restaurant. Photos provided by
            Effingham Fire Deputy Chief.

0654 AM     Tstm Wnd Dmg     2 NNW Effingham County  39.09N 88.54W
05/07/2024                   Effingham          IL   Trained Spotter

            Trained spotter reported tree limb speared
            through roof of home with photos.

0654 AM     Tstm Wnd Dmg     2 NNW Effingham County  39.09N 88.55W
05/07/2024                   Effingham          IL   Fire Dept/Rescue

            Siding, roof, and mailbox damage to home on
            the 200 block of Jaycee. Photos provided by
            Effingham Fire Deputy Chief.

0654 AM     Tstm Wnd Dmg     2 NNW Effingham County  39.09N 88.55W
05/07/2024                   Effingham          IL   Broadcast Media

            Powerline down across the intersection of
            Banker and Jaycee.

0700 AM     Tstm Wnd Dmg     1 S Gridley             40.73N 88.88W
05/07/2024                   McLean             IL   Mesonet

            Roof blown off a farm shop on south edge of
            Gridley.

&&
Special weather statement, May 7, 6:32 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Lincoln IL
632 PM CDT Tue May 7 2024

ILZ028-072345-
Stark-
632 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STARK COUNTY
THROUGH 645 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elmira, or near Kewanee, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Osceola, Bradford, and Elmira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4118 8964 4116 8983 4115 8987 4116 8987
      4123 8986 4123 8964
TIME...MOT...LOC 2331Z 253DEG 41KT 4120 8988

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

37
Special weather statement, May 7, 8:00 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
800 PM CDT Tue May 7 2024

ILZ067-071-072-080130-
Clay-Richland-Jasper-
800 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN JASPER...NORTHERN
RICHLAND AND NORTHEASTERN CLAY COUNTIES THROUGH 830 PM CDT...

At 800 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sailor Springs, or 12 miles northeast of Flora, moving northeast at
50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Olney, Clay City, Ste. Marie, Willow Hill, Sailor Springs, Bogota,
Olney Noble Airport, Wakefield, Wendelin, Dundas, Ingraham, and West
Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.

&&

LAT...LON 3868 8837 3882 8844 3908 8795 3878 8795
TIME...MOT...LOC 0100Z 243DEG 43KT 3880 8832

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Deubelbeiss
Special weather statement, May 7, 8:30 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Lincoln IL
830 PM CDT Tue May 7 2024

ILZ067-068-080200-
Jasper-Crawford-
830 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT CRAWFORD AND SOUTHEASTERN JASPER
COUNTIES THROUGH 900 PM CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ste. Marie, or 8 miles southeast of Newton, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Robinson, Oblong, Palestine, Hutsonville, Flat Rock, Ste. Marie,
Willow Hill, Merom, Stoy, New Hebron, Hardinville, Crawford County
Airport, Duncanville, and Trimble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Illinois.

&&

LAT...LON 3885 8797 3896 8811 3914 8766 3912 8763
      3911 8765 3910 8762 3909 8762 3905 8757
      3900 8758 3899 8756 3899 8758 3897 8753
      3893 8751
TIME...MOT...LOC 0130Z 242DEG 33KT 3891 8805

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Deubelbeiss
Special weather statement, May 7, 9:18 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Lincoln IL
918 PM CDT Tue May 7 2024

ILZ068-073-080245-
Lawrence-Crawford-
918 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAWRENCE AND
SOUTHEASTERN CRAWFORD COUNTIES THROUGH 945 PM CDT...

At 918 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lawrenceville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lawrenceville, Bridgeport, Russellville, Lawrenceville Vincennes
Airport, Birds, and Pinkstaff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and east central Illinois.

&&

LAT...LON 3871 8752 3868 8775 3876 8780 3897 8753
      3896 8751 3891 8753 3890 8752 3889 8754
      3888 8753 3886 8755 3885 8753 3882 8753
      3879 8750 3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 0218Z 242DEG 24KT 3876 8771

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Deubelbeiss

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:00 PM CDTSpecial Weather StatementILXJasper30 min
May 7, 8:30 PM CDTSpecial Weather StatementILXCrawford30 min
May 7, 8:40 PM CDTSevere Thunderstorm WarningILXCrawford35 min
May 7, 9:18 PM CDTSpecial Weather StatementILXLawrence27 min
May 8, 2:50 AM CDTDense Fog AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more5 hr

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.